# SDR CALA2024050301306

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 79,068 hours, 28,767 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 39,769 hours, 15,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG1 HYDRAULIC  PUMP  LOW PRESSURE UPDATE PIC REMOVED HYDRAULIC EDP ON E1 IAW AMM 29-11-11-000-801-001 STOWED REMOVED PART ALONG WITH NEW PART IN FWD CARGO PIT 00-0585-3-0455,QTY :1  29-2910-3-0012,QTY :1  29-2911-3-0052,QTY :1  29-2910-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1553720  SN OFF 1320 INSTALLED ENG 1 HYD EDP REF AMM TASK 29-11-11-400-801-001 REF LOGPAGE 7828073 FOR POWERPLANT TEST/ENGINE RUN PARTS USED:  40-0595-3-1983,QTY :1  99-2911-3-0009,QTY :1 40-0595-3-1962,QTY :1  00-0585-3-0440,QTY :1  40-0595-3-1665,QTY :1  00-0594-3-3078,QTY :1  40-0595-3-1976,QTY :1  PUMP, HYD ENG D  OFF 29-2910-9-0003 1320 ON 29-2910-9-0003 3257 NR1 ENGINE EDP WAS REPLACED. ENGINE RUN COMPLETED, NO ISSUES. REFER TO LOGPAGE 7828073. SUBSEQUENT HYD FILTER CHANGES ARE REQUIRED PER AMM TASK 29-11-00-170-801, SEE LOGPAGE 7828440.
